Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Review
, 18 (7), 785-7

Imatinib Mesylate-Induced Acute Hepatitis in a Patient Treated for Gastrointestinal Stromal Tumour

Affiliations
Review

Imatinib Mesylate-Induced Acute Hepatitis in a Patient Treated for Gastrointestinal Stromal Tumour

Alexandre Pariente et al. Eur J Gastroenterol Hepatol.

Abstract

We report the first case of hepatocellular injury occurring in a patient treated for metastatic gastrointestinal stromal tumour (GIST) with imatinib mesylate, with two positive rechallenges including one with 2.5% of the current therapeutic dosage. The patient could be treated later with sunitinib without liver toxicity. Grade 3-4 liver toxicity could occur in one out of 40 treated patients with imatinib for GIST, and fatalities have been reported. Regular monitoring of liver function tests is essential in patients treated with imatinib.

Similar articles

See all similar articles

Cited by 9 PubMed Central articles

See all "Cited by" articles

MeSH terms

Feedback